Discussions that mention oxycontin

Back Problems board


Hi Reyne, I didn't mean to scare you. I'm in awful pain again today, now yesterday was better, but not today I don't know what happened between then and now.

As for my back issues, it all started about 3 years ago I felt the first effects of what was sciatic issues, did stretches and it helped and then it just got worse and worse, started out with just one simple disk bulge two years ago, to today L4-5 is a cicrumferential disck bulge which is causing narrowing to both neural foraminal stenosis inferiorly, and mild effacement of the ventral thecal sac. L5-S1 broad disc bulge with posterior hypertrophic change, plus as of last week having the procedure things are starting at L3, and supposedly I'm loaded with bone spurs very badly all on the right side, so bad that my doc. had trouble getting the needle in to certain areas, he said he would discuss all of this with me when I see him at my next visit.

I to am sick of pain, and the reason I went through with this is because I was having alot of facet joint pain, so I thought if I could help that part of my issue maybe the rest won't be so bad, but who knows with me. I'm usually the type of person that doesn't do well with injections they usually don't work very well with me, but I was willing to give it a go because I really don't want surgery, I just am one year out of my neck fusion and I just can't go through another so soon.

I'm just like you with meds, they wipe me out also, and I'm so sick and tired of being doped up all the time, my problem with this is I suffer with sjogrens disease and having this has caused me to be more sensitive to medication so all my docs call me a light-weight because I can't handle meds like a normal person so it's very difficult to medicate me, even when I've had surgeries they have a tough time with me, and anesthesia and me don't mix very well even for days afterwards, my last round of surgery they had to treat my nausea this is what happens with anesthesia like I was a cancer patient for several days afterwards so I wouldn't become deathly sick from it. Even taking one 10mg tab. of oxycontin hcl does me in and that just doesn't touch the pain, so when I take three of them a day I'm down and out on the couch and can't move because of the side effects. So I'm a tough one.

It does put a strain on those we love and especially the pocket books, but you do what is best for you and your situation, there are many who have been helped by these injections so don't let my situation change your mind, you do what you need to do, and talk to your doc.

If you don't mind me asking what exactly is going on with your back?

I'll check back later on you, ok.
Tulip